Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 323, Number 1

All articles in this issue are freely accessible.

Closed convex hulls of unitary orbits in von Neumann algebras
Fumio Hiai and Yoshihiro Nakamura.
Trans. Amer. Math. Soc. 323 (1991), 1-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 984856
Computing the topological entropy of general one-dimensional maps
P. Góra and A. Boyarsky.
Trans. Amer. Math. Soc. 323 (1991), 39-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062871
Microlocal Holmgren’s theorem for a class of hypo-analytic structures
S. Berhanu.
Trans. Amer. Math. Soc. 323 (1991), 51-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1033233
A discrete approach to monotonicity of zeros of orthogonal polynomials
Mourad E. H. Ismail and Martin E. Muldoon.
Trans. Amer. Math. Soc. 323 (1991), 65-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1014251
Commuting fully invariant congruences on free completely regular semigroups
F. Pastijn.
Trans. Amer. Math. Soc. 323 (1991), 79-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1016809
On Hermite-Fejér interpolation in a Jordan domain
Charles K. Chui and Xie Chang Shen.
Trans. Amer. Math. Soc. 323 (1991), 93-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1018573
Genericity of nontrivial $H$-superrecurrent $H$-cocycles
Karma Dajani.
Trans. Amer. Math. Soc. 323 (1991), 111-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1018574
Stability of Newton boundaries of a family of real analytic singularities
Masahiko Suzuki.
Trans. Amer. Math. Soc. 323 (1991), 133-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 978382
Lie supergroup actions on supermanifolds
Charles P. Boyer and O. A. Sánchez-Valenzuela.
Trans. Amer. Math. Soc. 323 (1991), 151-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 998351
Hypersurface variations are maximal. II
James A. Carlson.
Trans. Amer. Math. Soc. 323 (1991), 177-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 978385
A characterization of the complemented translation-invariant subspaces of $H^{1}(R)$
Dale E. Alspach.
Trans. Amer. Math. Soc. 323 (1991), 197-207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 986683
The hull of holomorphy of a nonisotropic ball in a real hypersurface of finite type
A. Boggess, R. Dwilewicz and A. Nagel.
Trans. Amer. Math. Soc. 323 (1991), 209-232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079050
Finite group actions on the moduli space of self-dual connections. I
Yong Seung Cho.
Trans. Amer. Math. Soc. 323 (1991), 233-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1010409
Sobolev interpolation inequalities with weights
Cristian E. Gutiérrez and Richard L. Wheeden.
Trans. Amer. Math. Soc. 323 (1991), 263-281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994166
Pureté, rigidité, et morphismes entiers
Gabriel Picavet.
Trans. Amer. Math. Soc. 323 (1991), 283-313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1013336
Structure locale de l’espace des rétractions d’une surface
Robert Cauty.
Trans. Amer. Math. Soc. 323 (1991), 315-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994164
Theorems of Hardy and Paley for vector-valued analytic functions and related classes of Banach spaces
O. Blasco and A. Pełczyński.
Trans. Amer. Math. Soc. 323 (1991), 335-367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979957
Indecomposable Cohen-Macaulay modules and their multiplicities
Dorin Popescu.
Trans. Amer. Math. Soc. 323 (1991), 369-387
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979959
On collectionwise normality of locally compact, normal spaces
Zoltán T. Balogh.
Trans. Amer. Math. Soc. 323 (1991), 389-411
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 989571
Univalent functions which map onto regions of given transfinite diameter
P. L. Duren and M. M. Schiffer.
Trans. Amer. Math. Soc. 323 (1991), 413-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979964
Inner functions and cyclic vectors in the Bloch space
J. M. Anderson, J. L. Fernández and A. L. Shields.
Trans. Amer. Math. Soc. 323 (1991), 429-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979966
Circuit partitions and the homfly polynomial of closed braids
François Jaeger.
Trans. Amer. Math. Soc. 323 (1991), 449-463
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 986693